# SDR SWAA2012121810753

- Difficulty date: November 28, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E PANEL 521WB FWD I/B CORNER IS DELAMINATED.  REPAIRED DELAMINATION ON FWD I/B CORNER OF LEFT WING L/E PANEL 521WB IAW SRM 51-70-05-2R-6, 57-40-01, 51-40-02, AND 51-70-14-2R-3  89215U  08DEC2012.
